# SDR SWIA200211122

- Difficulty date: August 9, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 6,304 hours, 5,298 cycles
- Engine: Ge CF343B1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF DFW, DURING GEAR RETRACTION, WARNING MESSAGES GEAR DISAGREE AND NOSE DOOR ANNUNCIATED.  THE NOSE GEAR INDICATED DOWN AND LOCKED WITH GEAR SELECTED UP.  COMPLETED QRH PROCEDURES AND AFTER BURNING OFF EXCESS FUEL, A NORMAL LANDING WAS MADE BACK AT DFW.  STRAIGHTENED NOSE GEAR TORQUE LINK BRACKET AND CALIBRATED PROX SENSOR GAP.  SWUNG GEAR 3 TIMES WITH NORMAL OPERATION.
